Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

I am feeling back pain for the last 6 months and uric acid level is also high.

I am feeling back pain for the last 6 months and uric acid level is on the higher side I have taken zyloric 100 mg twice a day for 5 days but did not find long term effect.I get relieve for temporary period. Now the pain has started to spread along the spinal cord. I am feeling neck pain and upper back pain too. Exercise agravetes my pain. Can uric acid level high but within normal range cause back pain.
Asked On : Tue, 26 Apr 2011
Answers:  7 Views:  468
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Physical Therapist or Physiotherapist 's  Response
welcum to healthcaremagic
u continue this tab , but along wid start sum exercises under the guidance of physiotherapist, in physiotherapy sum electrotherapy modalities r thr, that will cum down ur pain definitely. for all tht u go n consult physio.
tk cr.
Answered: Sat, 30 Apr 2011
I find this answer helpful
Orthopaedic Surgeon, Joint Replacement Dr. Swetal Bhavsar's  Response
What is the reason for your back pain ? Back pain may be from spondylitis , arthritis of facets , disc prolapse , nerve impingement or muscles...some uncommon but not rare causes are infection & tumors. Ask your doctor for a perfect diagnosis & get the cause treated.
You can control diet and increase dose of Zyloric 100 mg up to 3 tabs a day

Dr. Swetal D Bhavsara
Answered: Sat, 30 Apr 2011
I find this answer helpful

1 Doctor agrees with this answer

Sports Medicine Specialist Dr. Abhay Dikshit's  Response
Welcome to Healthcaremagic,
First of all the exact cause of your backache must be find out.
So, consult a renowned orthopedic surgeon & undergo thorough investigations to arrive to a proper diagnosis.
Zyloric is a toxic drug if not used properly. So, stop Zyloric. Let the diagnosis of Gout to be confirmed.
Meanwhile you can take paracetamol with muscle relaxant and appropriate back exercise.
You correct your posture while sitting, sleeping and standing.
Do not bend yourself.
Answered: Fri, 6 May 2011
I find this answer helpful
  User's Response
Understanding the cause of your back pain is the key to proper as we can decide upon the right treatment course among many cause spondylolisthesis prolapsed intervertebral disc and lumbar spine arthritis and lumbar muscle pain are the most common one homoeopathic treatment can do wonders with ur back pain with careful history taking and well selected medicines hyperuricaemia usually does not affect spine consult a doctor to enquire about a cause and proper treatment best of luck
Answered: Tue, 26 Apr 2011
  User's Response
hello ,
welcome to helathare magic forum ,

homoeopathic medicines treats a person as a whole , d symptoms stated by you might not be d/t backpain but can be inter- related , sure diagnosis is required, better consult a homoeopath who will take care of your backache , high uric acid levels.......
homoeopathic medic are safe n donot have any side effects .

wish u good health always , takecare !
Answered: Wed, 27 Apr 2011
  User's Response
your age and working style information is needed.Radiological images of lumber spine is needed.Hot foementation and application of some soothing liniments may give you benefite.
Answered: Thu, 28 Apr 2011
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Your high uric acid level indicates that you might have Gout.
You have to continue Zyloric tablet for long time.
Do exercise like walking,slow running regularly.
Answered: Sat, 30 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor